Publicacións nas que colabora con Miguel Lobo Hidalgo (5)


  1. Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods

    Journal of Mathematical Analysis and Applications, Vol. 331, Núm. 2, pp. 1263-1274

  2. Multiple positive solutions of singular Dirichlet problems on time scales via variational methods

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 2, pp. 368-381


  1. Basic properties of Sobolev's spaces on time scales

    Advances in Difference Equations, Vol. 2006